MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE
Model Number 453564241901
Medical Device Problem Code Delayed Program or Algorithm Execution (4034)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone number (b)(6).
 
Event or Problem Description
The customer reported that the sweep speed of the program has been changing automatically and it appears that the patients hr is not being displayed properly.It happened twice this morning.The system has two screens one in theatre and one on the viewing room.The screen in the viewing room is the one which has the change in the sweep speed.There was no reported patient impact / injury.

Brand Name
XPERIM HARDWARE
Common Device Name
XPERIM HARDWARE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
MDR Report Key11417816
Report Number1051786-2021-10000
Device Sequence Number4461470
Product Code MWI
UDI-Device Identifier00884838103610
UDI-Public00884838103610
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564241901
Device Catalogue Number453564241901
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1